Hello sir im a singer Past 3 month se mera gala baitha hua tha awaj nahi aarahi thi. Mne doctor se cnsult kia or medicine li .yha ke best ent specialiet. Fir awaj aa gai par m feeling. Some hardness I mean awaj bht low ho gai h n bhari bhari lgta h chest m kbi gale mai. Please suggest me something _/\_ I am not able to sing :(
MD - Ayurveda, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
8 years experience
Ask Free Question
There is a medicine in ayurveda by the name of KANTH SUDHARAK VATI.take this and chew it like a candy for some day.u can msg me for details
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Speech Therapy Treatment treatment